# SDR 2007UALA00241

- Difficulty date: January 29, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 45,188 hours, 16,230 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

YELLOW HYDRAULIC SYSTEM FAILURE.  ECAM CAUTION MESSAGE - Y SYS LO PR MESSAGE INOP - HYD.  CREW COMMENTS: YELLOW HYDRAULIC SYSTEM LOW QTY WARNING ECAM.  FOUND ENGINE 2 HYDRAULIC FLEX HOSE, JUST ABOVE PRESSURE SWITCH, ON LEFT SIDE APROX 3 O'CLOCK POSITION LEAKING.  REPLACED LINE AND ACCOMPLISHED ENGINE RUN LEAK CHECKS.  HYDRAULIC RESERVISED TO FULL AS NECESSARY.  OPS AND LEAK CHECKS GOOD.  AS PRECAUTIONARY ACCOMPLISHED HYDRAULIC YELLOW SYSTEM CHECKS AND PUMP OPS CHECK AS REQUIRED FOR POSSIBLE CAVITATION.  ALL CHECKS NORMAL.
